RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2267–2268 (Mi de2947)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Steuerbarkeit von Systemen mit Retardierung nach der Anfangsfunktion

L. E. Zabello, T. B. Kopeikina

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (226 kB)

Bibliographic databases:
UDC: 517.934
Received: 14.06.1974

Citation: L. E. Zabello, T. B. Kopeikina, “Steuerbarkeit von Systemen mit Retardierung nach der Anfangsfunktion”, Differ. Uravn., 12:12 (1976), 2267–2268

Citation in format AMSBIB
\Bibitem{ZabKop76}
\by L.~E.~Zabello, T.~B.~Kopeikina
\paper Steuerbarkeit von Systemen mit Retardierung nach der Anfangsfunktion
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2267--2268
\mathnet{http://mi.mathnet.ru/de2947}
\zmath{https://zbmath.org/?q=an:0345.93013}


Linking options:
  • http://mi.mathnet.ru/eng/de2947
  • http://mi.mathnet.ru/eng/de/v12/i12/p2267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Cherepennikov, “An inverse initial-value problem for some linear systems of differential-difference equations”, Russian Math. (Iz. VUZ), 48:6 (2004), 56–68  mathnet  mathscinet  zmath
  • Number of views:
    This page:64
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020